# SDR AALA202208160251

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,859 hours, 35,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO GET OVER WING PATH LIGHTS TO WORK. REPLACED ESCAPE PATH LIGHTS AT THE FORWARD LEFT HAND OVER WING EXIT (AALA202208160251), FORWARD RIGHT HAND OVER WING EXIT (AALA202208161436), AFT LEFT HAND OVER WING EXIT (AALA202208166330) AND AFT RIGHT AND OVER WING EXIT (AALA202208169868) PER AMM 33-51-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. PER AMM 33-51-00.
